×

zbMATH — the first resource for mathematics

Found 19 Documents (Results 1–19)

100
MathJax
Balakrishnan, N. (ed.) et al., Asymptotic methods in probability and statistics with applications. Papers from the international conference, St. Petersburg, Russia, June 24-28, 1998. Boston, MA: Birkhäuser. 309-320 (2001).
MSC:  62E20 62G30 62G15
PDF BibTeX XML Cite
Theory Probab. Appl. 35, No. 1, 15-26 (1990); translation from Teor. Veroyatn. Primen. 35, No. 1, 15-26 (1990).
Reviewer: W.-D.Richter
MSC:  62G15 62G30
PDF BibTeX XML Cite
Full Text: DOI